# SDR AWXA200300922

- Difficulty date: August 3, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 15,851 hours, 6,118 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220390
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON MAIN CABIN FLOORBEAM AFT OF FR 64, Y1292. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED MAIN CABIN FLOORBEAM FROM FR 66-67, Y1292; FABRICATED A NEW REPLACEMENT SECTION OF FLOORBEAM; INSTALLED REPAIR PART IAW A320 SRM 51-44-11, PG. 1-2, AND SRM 51-42-11, PG. 6-7, & 28-30.
